SciELO - Scientific Electronic Library Online

 
vol.21 issue1ASYMPTOTIC EQUILIBRIUM FOR CERTAIN TYPE OF DIFFERENTIAL EQUATIONS WITH MAXIMUMON FUZZY WEAKLY SEMIOPEN FUNCTIONS author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

HIDALGO, RUBÉN. SOME SPECIAL KLEINIAN GROUPS AND THEIR ORBIFOLDS. Proyecciones (Antofagasta) [online]. 2002, vol.21, n.1, pp.21-50. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172002000100003.

Let us consider an abstract group with the following presentation . We provide conditions in order to find a faithful, discrete and geometrically finite representation that is, to represent G as a group of isometries of the hyperbolic three space H 3

        · text in English     · English ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License